# SDR ABXA20121121338

- Difficulty date: November 21, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Angle
- Part number: 148T750117
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OUTBOARD WEB SUPPORT ANGLES AT THE BOTTOM OF THE VERTICAL STABILIZER HAS 2 INCH CRACK ON EACH ANGLE.  VIEWED THRU PANELS 324LL.  REMOVED AND REPLACED ANGLES IAW 51-40-02 SRM, ACFT WAS GROUNDED.
